Translator Disclaimer
December 2019 A generalization of the Tutte polynomials
Tsuyoshi Miezaki, Manabu Oura, Tadashi Sakuma, Hidehiro Shinohara
Proc. Japan Acad. Ser. A Math. Sci. 95(10): 111-113 (December 2019). DOI: 10.3792/pjaa.95.111

Abstract

In this paper, we introduce the concept of the Tutte polynomials of genus $g$ and discuss some of its properties. We note that the Tutte polynomials of genus one are well-known Tutte polynomials. The Tutte polynomials are matroid invariants, and we claim that the Tutte polynomials of genus $g$ are also matroid invariants. The main result of this paper and the forthcoming paper declares that the Tutte polynomials of genus $g$ are complete matroid invariants.

Citation

Download Citation

Tsuyoshi Miezaki. Manabu Oura. Tadashi Sakuma. Hidehiro Shinohara. "A generalization of the Tutte polynomials." Proc. Japan Acad. Ser. A Math. Sci. 95 (10) 111 - 113, December 2019. https://doi.org/10.3792/pjaa.95.111

Information

Published: December 2019
First available in Project Euclid: 2 December 2019

zbMATH: 07213570
MathSciNet: MR4038724
Digital Object Identifier: 10.3792/pjaa.95.111

Subjects:
Primary: 05B35

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.95 • No. 10 • December 2019
Back to Top